# SDR CA991210055

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 11,953 hours
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 49900011
- Condition: Leaking
- Location: Apu
- Component: Apu Core Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN WITH APU ON AND ACU PACKS ON. INVESTIGATION REVEALED APU LOAD COMPRESSOR OIL SEAL LEAK. APU REPLACED.
